Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 124, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Oct 24, 2025, 1:44 PM CDT for Martin County, Midland County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2025, 1:44 PM CDT (18:44 UTC)
- Expired
- Oct 24, 2025, 3:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Martin County, TX, Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 11 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 6.7 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 546 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
497
WGUS54 KMAF 241844
FFWMAF
TXC317-329-242045-
/O.NEW.KMAF.FF.W.0124.251024T1844Z-251024T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
144 PM CDT Fri Oct 24 2025
The National Weather Service in Midland/Odessa has issued a
* Flash Flood Warning for...
South Central Martin County in western Texas...
Northwestern Midland County in western Texas...
* Until 345 PM CDT.
* At 144 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 2 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Midland, Midland International Air and Space Port, Midland
Airpark, Cotton Flat and Warfield.
This includes the following streams and drainages...
Monahans Draw and Midland Draw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3203 10195 3191 10201 3188 10222 3205 10228
3206 10228 3212 10202
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
DeBerry1 follow-up statement
109
WGUS74 KMAF 241854
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
154 PM CDT Fri Oct 24 2025
TXC317-329-242045-
/O.CON.KMAF.FF.W.0124.000000T0000Z-251024T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Martin TX-Midland TX-
154 PM CDT Fri Oct 24 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT THIS
AFTERNOON FOR SOUTH CENTRAL MARTIN AND NORTHWESTERN MIDLAND
COUNTIES...
At 154 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. The expected rainfall rate is 0.5 to 1
inch in 1 hour. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Midland, Midland International Air and Space Port, Midland
Airpark, Cotton Flat and Warfield.
This includes the following streams and drainages...
Monahans Draw and Midland Draw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3203 10195 3191 10201 3188 10222 3205 10228
3206 10228 3212 10202
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
DeBerryWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 12:32 PM CDT, 1 hour 12 minutes earlier. Its key messages:
- Updated at 1220 PM CDT Fri Oct 24 2025
- Medium-to-high (40-80%) chance of showers and thunderstorms today. A few storms may become severe, with large hail, damaging winds, and locally heavy downpours being the main concerns.
- Much drier conditions expected after today and through the extended.
- After a warm-up Sunday and Monday, a cold front brings near-to- below normal temperatures by the middle of next week.
Area forecast discussion, Oct 24, 12:32 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 1232 PM CDT Fri Oct 24 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1220 PM CDT Fri Oct 24 2025 - Medium-to-high (40-80%) chance of showers and thunderstorms today. A few storms may become severe, with large hail, damaging winds, and locally heavy downpours being the main concerns. - Much drier conditions expected after today and through the extended. - After a warm-up Sunday and Monday, a cold front brings near-to- below normal temperatures by the middle of next week. && .SHORT TERM... (Today through Saturday afternoon) Issued at 202 AM CDT Fri Oct 24 2025 Radar reflectivity shows scattered showers continuing across the Trans Pecos, Permian Basin, and Stockton Plateau regions early this morning along a surface trough. An upper-level low is expected to become centered over northern New Mexico/southern Colorado late this morning and afternoon, putting our area under the left-exit region of the upper-level jet. This will provide large-scale forcing for ascent, favoring additional development of widespread showers and thunderstorms by early afternoon. A Pacific cold front is expected to move into the region from New Mexico, adding to the forcing for ascent. Some storms may become strong to severe Friday afternoon as ample lift, instability, deep-layer shear and moisture are expected to be present with this system. The main hazards with the strongest storms will be large hail, damaging winds, locally heavy rainfall, and frequent lightning. However, an isolated tornado or two cannot be ruled out. Localized flash flooding will be possible with any locations that receive heavy downpours. The best chances (40-80%) of showers and storms looks to be in the Trans Pecos/Stockton Plateau, Permian Basin, and the Lower Trans-Pecos regions. CAMs show the bulk of the activity moving to the east before midnight Saturday. Friday night lows are expected to dip into the upper 40s to mid 50s behind the aforementioned Pacific front. The upper-level low that has brought our area showers and thunderstorms moves overhead Saturday. This will allow for skies to clear, leaving our area dry with relatively light northwesterly winds. Afternoon highs in the post-frontal airmass are forecast to be slightly below normal, with temperatures in the low to mid 70s for most. Greening && .LONG TERM... (Saturday night through Thursday) Issued at 202 AM CDT Fri Oct 24 2025 By Sunday and Monday, zonal to northwesterly flow aloft sets up over the region. Ridging to the south and westerly downsloping winds at the surface will contribute to rising temperatures yet again. Highs are currently forecast to top out in the 80s for most, with low 90s along the Rio Grande and 70s in the higher terrain. However, this warm-up looks short-lived. Ensemble guidance continues to indicate a cold front will move across the area, bringing much cooler temperatures by the middle part of next week. Models are still a bit inconsistent as to just how cool temperatures will get, as well as when the front will move through (the GEFS ensemble shows a large spread on Tuesday's temperatures, while the ENS tends to be cooler in general for that day). In any case, by the middle part of next week near-to-below normal temperatures are expected across West Texas and Southeast New Mexico, and it looks like seasonable temperatures continue through the rest of the extended. As far as rain goes, the extended continues to look pretty dry. Sprang && .AVIATION... (18Z TAFS) Issued at 1220 PM CDT Fri Oct 24 2025 Thunderstorms are currently ongoing across much of the region and will continue this afternoon and evening. Some of these storms have been strong to severe producing large hail and damaging winds and this will remain through the afternoon and evening hours. This will temporarily bring CIGs and VIS to MVFR and IFR conditions, along with producing VRB winds with gusts up to 30-40 kts. Gusty (up to 25 kts) southerly to southwesterly winds are also expected to prevail into the early evening hours at most terminals. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 77 55 74 51 / 70 30 10 0 Carlsbad 82 51 77 50 / 20 0 0 0 Dryden 85 58 86 55 / 50 30 0 0 Fort Stockton 84 55 78 54 / 60 10 0 0 Guadalupe Pass 71 49 68 51 / 10 0 0 0 Hobbs 78 49 74 48 / 30 10 0 0 Marfa 78 44 73 41 / 40 10 0 0 Midland Intl Airport 77 55 75 52 / 80 10 10 0 Odessa 77 54 75 52 / 80 10 0 0 Wink 79 51 77 47 / 60 10 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...55 LONG TERM....13 AVIATION...11
In the hours before
Special weather statement, Oct 24, 9:51 AM CDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
951 AM CDT Fri Oct 24 2025
TXZ272-273-278-241530-
Van Horn and Highway 54 Corridor TX-Eastern Culberson County TX-
Davis Mountains Foothills TX-
951 AM CDT Fri Oct 24 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CULBERSON COUNTY
THROUGH 1030 AM CDT...
At 950 AM CDT, Doppler radar was tracking a strong thunderstorm near
Van Horn, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Van Horn and Culberson County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3105 10482 3115 10486 3130 10438 3109 10422
TIME...MOT...LOC 1450Z 260DEG 39KT 3110 10477
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
11Special weather statement, Oct 24, 10:42 AM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1042 AM CDT Fri Oct 24 2025
TXZ059-274-241615-
Loving TX-Reeves County Plains TX-
1042 AM CDT Fri Oct 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL REEVES AND CENTRAL
LOVING COUNTIES THROUGH 1115 AM CDT...
At 1042 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Orla, or 10 miles west of Mentone, moving
northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of north central
Reeves and central Loving Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3185 10375 3190 10373 3196 10371 3190 10357
3168 10374 3171 10382
TIME...MOT...LOC 1542Z 210DEG 26KT 3176 10377
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
95Special weather statement, Oct 24, 12:43 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Midland/Odessa TX
1243 PM CDT Fri Oct 24 2025
TXZ075-241830-
Pecos TX-
1243 PM CDT Fri Oct 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PECOS COUNTY
THROUGH 130 PM CDT...
At 1242 PM CDT, Doppler radar was tracking a strong thunderstorm 20
miles east of Fort Stockton, moving northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bakersfield.
This includes Interstate 10 between mile markers 277 and 310.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Texas.
&&
LAT...LON 3089 10193 3066 10259 3081 10269 3108 10236
3103 10229 3104 10225 3103 10221 3100 10219
3101 10218 3100 10214 3100 10210
TIME...MOT...LOC 1742Z 240DEG 31KT 3078 10256
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
95Special weather statement, Oct 24, 1:22 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
122 PM CDT Fri Oct 24 2025
TXZ075-241900-
Pecos TX-
122 PM CDT Fri Oct 24 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PECOS COUNTY
THROUGH 200 PM CDT...
At 122 PM CDT, Doppler radar was tracking a strong thunderstorm 18
miles northwest of Sheffield, moving northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Iraan and Iraan Municipal Airport.
This includes Interstate 10 between mile markers 303 and 317.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Texas.
&&
LAT...LON 3075 10209 3085 10222 3099 10209 3100 10205
3098 10201 3099 10198 3096 10195 3095 10193
3093 10192 3092 10188 3089 10189 3087 10186
3083 10185
TIME...MOT...LOC 1822Z 240DEG 38KT 3087 10205
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
11Local storm report, Oct 24, 1:30 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
130 PM CDT Fri Oct 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM Tstm Wnd Gst 5 NNW Odessa 31.92N 102.40W
10/24/2025 M66 MPH Ector TX ASOS
ASOS station KODO Odessa.
&&
KMLSpecial weather statement, Oct 24, 1:42 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
142 PM CDT Fri Oct 24 2025
TXZ277-241915-
Davis Mountains TX-
142 PM CDT Fri Oct 24 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN JEFF DAVIS COUNTY
THROUGH 215 PM CDT...
At 142 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bloys Camp, or 15 miles west of Fort Davis, moving northeast at 30
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fort Davis, Bloys Camp, McDonald Observatory, Davis Mountains State
Park, Black Mountain, Buffalo Trail Scout Camp, Indian Lodge, and
Fort Davis National Historical Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Texas.
&&
LAT...LON 3084 10392 3082 10394 3079 10391 3078 10392
3076 10387 3074 10388 3074 10384 3076 10383
3071 10378 3071 10381 3069 10381 3067 10376
3070 10378 3071 10377 3064 10369 3064 10373
3061 10376 3060 10375 3051 10421 3061 10429
TIME...MOT...LOC 1842Z 239DEG 27KT 3059 10415
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
11The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 7:06 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin | 54 min |
| Oct 23, 7:18 PM CDT | Special Weather Statement | MAF | Borden, Dawson | 42 min |
| Oct 23, 7:24 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 66 min |
| Oct 23, 7:27 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Ward, Winkler | 63 min |
| Oct 23, 7:50 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Ward, Winkler | 42 min |
| Oct 23, 7:57 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland | 35 min |
| Oct 23, 8:01 PM CDT | Special Weather Statement | MAF | Ector | 44 min |
| Oct 23, 8:03 PM CDT | Special Weather Statement | MAF | Borden, Howard, Scurry | 57 min |
| Oct 23, 8:16 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell, Scurry | 44 min |
| Oct 23, 8:33 PM CDT | Special Weather Statement | MAF | Crane, Ector, Glasscock, Howard, Midland, Reagan and 1 more | 42 min |
| Oct 23, 9:05 PM CDT | Special Weather Statement | MAF | Scurry | 40 min |
| Oct 23, 9:12 PM CDT | Flash Flood Warning | MAF | Borden, Howard, Mitchell, Scurry | 3 hr |
| Oct 23, 10:45 PM CDT | Special Weather Statement | MAF | Midland | 45 min |
| Oct 23, 11:01 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 59 min |
| Oct 23, 11:51 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Midland | 17 min |
| Oct 24, 9:51 AM CDT | Special Weather Statement | MAF | Culberson | 39 min |
| Oct 24, 10:15 AM CDT | Severe Thunderstorm Warning | MAF | Culberson | 30 min |
| Oct 24, 10:42 AM CDT | Special Weather Statement | MAF | Loving | 33 min |
| Oct 24, 10:44 AM CDT | Severe Thunderstorm Warning | MAF | Culberson, Reeves | 29 min |
| Oct 24, 10:52 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 38 min |
| Oct 24, 11:27 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 48 min |
| Oct 24, 11:33 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 42 min |
| Oct 24, 11:56 AM CDT | Severe Thunderstorm Warning | MAF | Culberson, Jeff Davis | 49 min |
| Oct 24, 12:12 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 33 min |
| Oct 24, 12:19 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Reeves | 26 min |
| Oct 24, 12:43 PM CDT | Special Weather Statement | MAF | Pecos | 47 min |
| Oct 24, 1:04 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Glasscock, Martin, Midland | 41 min |
| Oct 24, 1:22 PM CDT | Flash Flood Warning | MAF | Ector, Midland | 113 min |
| Oct 24, 1:22 PM CDT | Special Weather Statement | MAF | Upton | 38 min |
| Oct 24, 1:40 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Glasscock, Howard, Martin, Midland | 50 min |
| Oct 24, 1:42 PM CDT | Special Weather Statement | MAF | Jeff Davis | 33 min |
| Oct 24, 1:51 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Pecos, Reeves | 24 min |
| Oct 24, 1:57 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan | 33 min |
| Oct 24, 1:58 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 47 min |
| Oct 24, 2:16 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Pecos | 44 min |
| Oct 24, 2:22 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 18 min |
| Oct 24, 2:24 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 36 min |
| Oct 24, 2:30 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 30 min |
| Oct 24, 2:55 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Reagan, Upton | 65 min |
| Oct 24, 2:56 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 34 min |
| Oct 24, 3:00 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 45 min |
| Oct 24, 3:20 PM CDT | Flash Flood Warning | MAF | Pecos | 115 min |
| Oct 24, 3:22 PM CDT | Flash Flood Warning | MAF | Crane, Pecos, Upton | 3 hr |
| Oct 24, 3:52 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 53 min |
| Oct 24, 3:55 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 50 min |
| Oct 24, 4:01 PM CDT | Flash Flood Warning | MAF | Reagan, Upton | 3 hr |
| Oct 24, 4:01 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 44 min |
| Oct 24, 4:03 PM CDT | Severe Thunderstorm Warning | MAF | Reagan, Upton | 42 min |
| Oct 24, 4:38 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 37 min |
| Oct 24, 4:43 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 13 min |
| Oct 24, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 35 min |
| Oct 24, 5:07 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 53 min |
| Oct 24, 5:10 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 35 min |
| Oct 24, 5:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 46 min |
| Oct 24, 5:45 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 45 min |
| Oct 24, 5:58 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 62 min |
| Oct 24, 6:25 PM CDT | Special Weather Statement | MAF | Brewster | 50 min |
| Oct 24, 6:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 46 min |
| Oct 24, 6:43 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 47 min |
| Oct 24, 6:58 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 62 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.